# SDR USVA109515

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT FRAME AT FS 460 IS CRACKED BETWEEN STRINGERS 20L-21L.  REPAIRED FRAME PER SRM 51-40-3.  (M)
